CSpace
关于马尔可夫更新定理的若干局部渐近结果
王炳昌1; 董海玲2
2010
Source Publication应用数学
ISSN1001-9847
Volume000Issue:002Pages:237
Abstract在文3的基础上,考虑了逗留时间服从Δ-次指数分布的马尔可夫更新测度的局部渐近表达式,同时推广了关键更新定理.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37340
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.深圳大学
Recommended Citation
GB/T 7714
王炳昌,董海玲. 关于马尔可夫更新定理的若干局部渐近结果[J]. 应用数学,2010,000(002):237.
APA 王炳昌,&董海玲.(2010).关于马尔可夫更新定理的若干局部渐近结果.应用数学,000(002),237.
MLA 王炳昌,et al."关于马尔可夫更新定理的若干局部渐近结果".应用数学 000.002(2010):237.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王炳昌]'s Articles
[董海玲]'s Articles
Baidu academic
Similar articles in Baidu academic
[王炳昌]'s Articles
[董海玲]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王炳昌]'s Articles
[董海玲]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.